# SDR DALA2024041904604

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 137,147 hours, 20,520 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Nr 7 Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 RIGHT WING NO.7 SPOILER LOWER SURFACE FOUND NICKS 11" FROM I/B EDGE AND 19" FROM AFT EDGE. CORRECTIVE ACTION: RIGHT WING NO.7 SPOILER LOWER SURFACE REPAIRED AS PER B767-300 SRM 57-70-01-2R-1&SRM 51-70-17, REV:124.00-JAN-08-2024. 11" FROM I/B EDGE AND 19" FROM AFT EDGE.
